# SDR R61A201408291027

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 11,444 hours, 11,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK FLASHLIGHT BATTERY WAS VERY LOW.  MAINTENANCE R  & R FLIGHT DECK FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
